Elliptic PDEs with fibered nonlinearities

Ovidiu Savin, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)


In ℝ m ×ℝ n-m, endowed with coordinates x=(x′,x″), we consider bounded solutions of the PDE Δ u(x)=f(u(x))χ(x'). We prove a geometric inequality, from which a symmetry result follows.

Original languageEnglish
Pages (from-to)420-432
Number of pages13
JournalJournal of Geometric Analysis
Issue number2
Publication statusPublished - 1 Apr 2009
Externally publishedYes


Dive into the research topics of 'Elliptic PDEs with fibered nonlinearities'. Together they form a unique fingerprint.

Cite this